The Gapeev–Kühn stochastic game driven by a spectrally positive Lévy process
Baurdoux, E. J., Kyprianou, A. E. and Pardo, J.-C., 2011. The Gapeev–Kühn stochastic game driven by a spectrally positive Lévy process. Stochastic Processes and their Applications, 121 (6), pp. 1266-1289.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
In Gapeev and Kühn (2005) , the Dynkin game corresponding to perpetual convertible bonds was considered, when driven by a Brownian motion and a compound Poisson process with exponential jumps. We consider the same stochastic game but driven by a spectrally positive Lévy process. We establish a complete solution to the game indicating four principle parameter regimes as well as characterizing the occurrence of continuous and smooth fit. In Gapeev and Kühn (2005) , the method of proof was mainly based on solving a free boundary value problem. In this paper, we instead use fluctuation theory and an auxiliary optimal stopping problem to find a solution to the game.
|Creators||Baurdoux, E. J., Kyprianou, A. E. and Pardo, J.-C.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)